# SDR CALA9701118

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 3937060501
- Condition: Sheared
- Location: Lt Mlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE LT MLG RED LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE FOUND LOWER BOLT OF THE LT MAIN GEAR ACTUATOR LOWER MOUNT POINT SHEARED.  THE BOLT WAS REMOVED AND REPLACED, A GEAR RETRACTION WAS PERFORMED IAW MM 32-10-00 AND OPERATION AND INDICATIONS CHECKED GOOD.
